# SDR AALA202405018037

- Difficulty date: April 22, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 41,718 hours, 17,499 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: UNKNOWN
- Condition: Fod
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, FUEL IMBALANCE WITH LEFT MAIN TANK SHOWING 800POUNDS LOW, WHICH WORSENED TO GREATER THAN 1000 POUNDS AND CAUSED IMBALANCE INDICATION.  FOUND FOD IN THE FUEL TANKS, REMOVED FOD AND CLEAN TANKS; CHECK CONDITION OF ALL COMPONENT, NO DEFECT NOTED.  PER AMM 28-11-00-410-801.
